# SDR FDEA201001150159

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655457512
- Condition: Cracked
- Location: Bs 720b S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER 15 RT B.S. 720B PLUS 4" HAS END CRACKED AT FASTENER.  REMOVED FASTENERS AND CUTOUT DAMAGED AREA, FABRICATED REPAIR "U" CHANNEL, FILLER AND FILLER TAPER .  INSTALLED IAW SRM 51-30-2, 53-10-3, AND 51-10-2.
